I went to Wal-Mart to have my prescription filled last month. I take Cyclosporine for RA, prescribed by my rheumatologist. My primary care doctor gave me Wellbutrin to help me stop smoking. My rheumatologist raised the dose of my Cyclosprine, and within 3 weeks, I started to have violent seizures. My family has no history of seizures, and I've never had them.
After I was released from the hospital, I was sent to a neurologist, who gave me seizure medication, and advised me to stop Cyclosporine and taper off Wellbutrin. Wellbutrin in high does can cause seizures. Cyclosporine can raise blood pressure, and when you combine these drugs, you can have terrible side effects. I now stutter, and I will take seizure medicine and worry about having seizures for the rest of my life. Aren't pharmacists supposed to cross-check your medication for interactions like this? Aren't they supposed to be more knowledgeable about drugs and side effects than medical doctors? I got the wrong medication combination, and now I will pay for this pharmacy error for the rest of my life.
Contact us today for a free, no obligation consultation about your employment law needs.
Kennedy Hodges, LLP
711 W. Alabama Street
Houston, Texas 77006
Toll Free: 888-449-2068
Successful representation for national pharmacy mistake lawsuit
Wrong Medication Lawsuit Representation
Successful pharmacy dosage mistake lawsuit